# SDR RAIA201908200008

- Difficulty date: August 20, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR CLIP AT FR 80 BETWEEN STR 5&6 IS CRACKED.  REMOVED CRACKED SHEAR CLIP AT FRAME 80 BETWEEN STRINGERS 5&6 AND INSTALLED NEW SHEAR CLIP.
